Alert archive / Wisconsin / Small Craft Advisories in 2012

Small Craft Advisory 69, NWS Green Bay, WI

October 31, 2012

NWS Green Bay, WI issued this small craft advisory at Oct 31, 2012, 4:40 AM CDT. It was in force for 59 hr.

The area

The counties it named.

The facts

Issued
Oct 31, 2012, 4:40 AM CDT (09:40 UTC)
Expired
Nov 2, 2012, 3:23 PM CDT
In force
59 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

520 
WHUS73 KGRB 310940
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
440 AM CDT WED OCT 31 2012

...GALE FORCE WINDS AND HIGH WAVES THIS MORNING...

.GALE FORCE WINDS WILL CONTINUE THIS MORNING OVER MAINLY LOCATIONS
NEAR NORTHERN DOOR COUNTY. A TIGHT PRESSURE GRADIENT ACROSS THE
GREAT LAKES...BETWEEN A HIGH PRESSURE RIDGE OVER MINNESOTA AND
STRONG LOW PRESSURE MOVING THROUGH THE EASTERN UNITED STATES WILL
GRADUALLY DECREASE TODAY.

LMZ522-542-543-311600-
/O.CAN.KGRB.GL.W.0019.000000T0000Z-121031T1500Z/
/O.NEW.KGRB.SC.Y.0069.121031T0940Z-121101T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
440 AM CDT WED OCT 31 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CDT THURSDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CDT THURSDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

* NORTHWEST WINDS 15 TO 25 KTS WILL CONTINUE INTO THURSDAY. GUSTS
  TO 30 KTS WILL LINGER THIS MORNING.

* WAVES 3 TO 5 FEET SOUTHERN BAY OF GREEN BAY. WAVES 5 TO 8 FEET
  ON LAKE MICHIGAN THIS MORNING...SUBSIDING TO 3 TO 5 FEET THIS
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-541-311500-
/O.CON.KGRB.GL.W.0019.000000T0000Z-121031T1500Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
440 AM CDT WED OCT 31 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING...

* NORTH WINDS TO 30 KTS WITH GUSTS TO AROUND 40 KTS WILL LINGER
  THIS MORNING OVER NORTHERN DOOR COUNTY. LOOK FOR WINDS TO
  GRADUALLY DIMINISH LATER TODAY AND TURN TO THE NORTHWEST.

* WAVES SUBSIDING TO 3 TO 5 FEET CENTRAL BAY OF GREEN BAY. WAVES 6
  TO 10 FT ON LAKE MICHIGAN THIS MORNING SUBSIDING TO 5 TO 7 FEET
  THIS AFTERNOON.

* A SMALL CRAFT ADVISORY WILL BE NEEDED AFTER THE GALE WARNING 
  EXPIRES FOR GUSTY WINDS AND LINGERING HIGH WAVES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

TH
11 follow-up statements
329 
WHUS73 KGRB 311437
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
937 AM CDT WED OCT 31 2012

...GALE FORCE WINDS AND HIGH WAVES THIS AFTERNOON...

.GALE FORCE WINDS WILL CONTINUE INTO THIS AFTERNOON OVER LOCATIONS
NEAR NORTHERN DOOR COUNTY. A TIGHT PRESSURE GRADIENT REMAINED
ACROSS THE GREAT LAKES...BETWEEN A HIGH PRESSURE RIDGE OVER
MINNESOTA AND STRONG LOW PRESSURE MOVING THROUGH THE EASTERN
UNITED STATES. THE PRESSURE GRADIENT AND WINDS WILL GRADUALLY
DECREASE THIS EVENING.

LMZ521-541-312100-
/O.EXT.KGRB.GL.W.0019.000000T0000Z-121031T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
937 AM CDT WED OCT 31 2012

...GALE WARNING NOW IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...

* NORTH WINDS TO 30 KTS WITH GUSTS TO AROUND 35 KTS WILL LINGER
  OVER NORTHERN DOOR COUNTY THROUGH THE AFTERNOON. LOOK FOR WINDS
  TO GRADUALLY DIMINISH THIS EVENING AND TURN TO THE NORTHWEST.

* WAVES SUBSIDING TO 3 TO 5 FEET CENTRAL BAY OF GREEN BAY. WAVES 4
  TO 7 FEET ON THE LAKE THIS AFTERNOON...WITH THE HIGHEST WAVES
  TOWARDS OPEN WATERS AND NEAR DEATHS DOOR.

* A SMALL CRAFT ADVISORY WILL BE NEEDED AFTER THE GALE WARNING 
  EXPIRES FOR GUSTY WINDS AND LINGERING HIGH WAVES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ522-542-543-312245-
/O.CON.KGRB.SC.Y.0069.000000T0000Z-121101T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
937 AM CDT WED OCT 31 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT
THURSDAY...

* NORTHWEST WINDS 15 TO 25 KTS WILL CONTINUE INTO THURSDAY. 
 

* WAVES 3 TO 5 FEET SOUTHERN BAY OF GREEN BAY. WAVES SUBSIDING TO
  3 TO 5 FEET THIS AFTERNOON ON SOUTHERN PORTIONS OF LAKE MICHIGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
703 
WHUS73 KGRB 311723
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1223 PM CDT WED OCT 31 2012

...GUSTY WINDS AND HIGH WAVES WILL CONTINUE THROUGH THURSDAY
AFTERNOON... 

.GUSTY NORTHWEST WINDS WILL CONTINUE TODAY INTO TOMORROW AFTERNOON
AS TIGHT PRESSURE GRADIENT REMAINED ACROSS THE GREAT LAKES
REGION. WINDS 15 TO 25 KTS AND ROUGH WAVES WILL CREATE CONDITIONS
THAT ARE HAZARDOUS TO SMALL CRAFTS.

LMZ521-541-010130-
/O.CAN.KGRB.GL.W.0019.000000T0000Z-121031T2100Z/
/O.EXA.KGRB.SC.Y.0069.000000T0000Z-121101T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
1223 PM CDT WED OCT 31 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CDT THURSDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CDT THURSDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

* NORTHWEST WINDS 15 TO 25 KTS WILL CONTINUE INTO THURSDAY.

* WAVES 3 TO 5 FEET BAY OF GREEN BAY. WAVES WILL BE 4 TO 7 FEET
  THIS AFTERNOON ON THE LAKE...SUBSIDING TO 3 TO 5 FT TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ522-542-543-010130-
/O.CON.KGRB.SC.Y.0069.000000T0000Z-121101T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1223 PM CDT WED OCT 31 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT
THURSDAY...

* NORTHWEST WINDS 15 TO 25 KTS WILL CONTINUE INTO THURSDAY.

* WAVES 3 TO 5 FEET BAY OF GREEN BAY ARE EXPECTED THROUGH TONIGHT.
  WAVES WILL BE 4 TO 7 FEET THIS AFTERNOON ON THE LAKE...SUBSIDING
  TO 3 TO 5 FT TONIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
362 
WHUS73 KGRB 312009
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
309 PM CDT WED OCT 31 2012

...GUSTY WINDS AND HIGH WAVES WILL CONTINUE THROUGH THURSDAY AFTERNOON...

.GUSTY NORTHWEST WINDS WILL PERSIST TONIGHT AND THURSDAY AS A TIGHT
PRESSURE GRADIENT RETAINS IT'S HOLD ACROSS THE GREAT LAKES REGION.

LMZ521-541-010415-
/O.EXT.KGRB.SC.Y.0069.000000T0000Z-121102T1500Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
309 PM CDT WED OCT 31 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT FRIDAY...

* NORTHWEST WINDS 15 TO 25 KTS WITH OCCASIONAL GUSTS TO 30 KTS
  TONIGHT...ESPECIALLY NEAR DEATHS DOOR...WILL CONTINUE INTO
  FRIDAY MORNING.

* WAVES SUBSIDING TO 3 TO 5 FT TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES
GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ522-542-543-010415-
/O.CON.KGRB.SC.Y.0069.000000T0000Z-121101T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
309 PM CDT WED OCT 31 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THURSDAY...

* NORTHWEST WINDS 15 TO 25 KTS WILL PERSIST TONIGHT AND THURSDAY. 

* WAVES 3 TO 5 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES
GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
922 
WHUS73 KGRB 010214
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
914 PM CDT WED OCT 31 2012

...GUSTY WINDS AND HIGH WAVES WILL CONTINUE THROUGH THURSDAY
AFTERNOON...

.GUSTY NORTHWEST WINDS WILL PERSIST TONIGHT AND THURSDAY AS A
TIGHT PRESSURE GRADIENT RETAINS IT'S GRIP ACROSS THE GREAT LAKES
REGION.

LMZ521-541-011015-
/O.CON.KGRB.SC.Y.0069.000000T0000Z-121102T1500Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
914 PM CDT WED OCT 31 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
FRIDAY...

* NORTHWEST WINDS 15 TO 25 KTS WITH OCCASIONAL GUSTS TO 30 KTS
  NEAR DEATHS DOOR TONIGHT.

* WAVES SUBSIDING TO 3 TO 5 FT TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ522-542-543-011015-
/O.CON.KGRB.SC.Y.0069.000000T0000Z-121101T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
914 PM CDT WED OCT 31 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THURSDAY...

* NORTHWEST WINDS 10 TO 20 KTS WITH GUSTS TO 25 KTS  WILL PERSIST
  TONIGHT AND THURSDAY.

* WAVES 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
963 
WHUS73 KGRB 010907
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
407 AM CDT THU NOV 1 2012

...GUSTY WINDS AND HIGH WAVES WILL CONTINUE THROUGH THIS EVENING...

.GUSTY NORTHWEST WINDS WILL PERSIST INTO TONIGHT OVER PORTIONS OF
THE BAY OF GREEN BAY AND LAKE MICHIGAN AS A TIGHT PRESSURE
GRADIENT RETAINS IT'S GRIP ACROSS THE GREAT LAKES REGION.

LMZ522-011015-
/O.CAN.KGRB.SC.Y.0069.000000T0000Z-121101T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
407 AM CDT THU NOV 1 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

LMZ521-541>543-011715-
/O.EXT.KGRB.SC.Y.0069.000000T0000Z-121102T0400Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
407 AM CDT THU NOV 1 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM CDT THIS
EVENING...

* NORTHWEST WINDS 15 TO 25 KTS WITH OCCASIONAL GUSTS TO 30 KTS
  NEAR DEATHS DOOR THIS AFTERNOON AND EVENING.

* WAVES 3 TO 6 FT...HIGHEST WAVES ALONG NORTHERN DOOR COUNTY AND
  TOWARD THE OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

TH
900 
WHUS73 KGRB 011451
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
951 AM CDT THU NOV 1 2012

...GUSTY WINDS AND HIGH WAVES WILL CONTINUE THROUGH THIS
EVENING...

.GUSTY NORTHWEST WINDS WILL PERSIST INTO TONIGHT OVER PORTIONS OF
THE BAY OF GREEN BAY AND LAKE MICHIGAN AS A TIGHT PRESSURE
GRADIENT RETAINS ITS GRIP ACROSS THE GREAT LAKES REGION.

LMZ521-541>543-012300-
/O.CON.KGRB.SC.Y.0069.000000T0000Z-121102T0400Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
951 AM CDT THU NOV 1 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT THIS
EVENING...

* NORTHWEST WINDS 15 TO 25 KTS.

* WAVES 3 TO 5 FT...HIGHEST WAVES ALONG NORTHERN DOOR COUNTY AND 
  TOWARD THE OPEN WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
419 
WHUS73 KGRB 012012
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
312 PM CDT THU NOV 1 2012

...GUSTY WINDS WILL PERSIST THROUGH FRIDAY MORNING...

.GUSTY NORTHWEST WINDS WILL PERSIST THROUGH FRIDAY MORNING OVER THE
BAY OF GREEN BAY AND NORTHERN LAKE MICHIGAN AS A TIGHT PRESSURE GRADIENT
RETAINS ITS GRIP ACROSS THE GREAT LAKES REGION.

LMZ542-543-012115-
/O.CAN.KGRB.SC.Y.0069.000000T0000Z-121102T0400Z/
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
312 PM CDT THU NOV 1 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND WAVES HAVE DECREASED TO LESS THAN SMALL CRAFT CRITERIA.

$$

LMZ522-020415-
/O.EXB.KGRB.SC.Y.0069.000000T0000Z-121102T1800Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
312 PM CDT THU NOV 1 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM CDT FRIDAY.

* NORTHWEST WINDS 15 TO 25 KTS.

* WAVES 2 TO 3 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES
GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ521-541-020415-
/O.EXT.KGRB.SC.Y.0069.000000T0000Z-121102T1800Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
312 PM CDT THU NOV 1 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT FRIDAY...

* NORTHWEST WINDS 15 TO 25 KTS.

* WAVES 2 TO 4 FT. HIGHEST WAVES ALONG NORTHERN DOOR COUNTY AND
  TOWARD THE OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES
GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
095 
WHUS73 KGRB 020212
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
912 PM CDT THU NOV 1 2012

...GUSTY WINDS WILL PERSIST THROUGH FRIDAY MORNING...

.GUSTY NORTHWEST WINDS WILL PERSIST THROUGH FRIDAY MORNING OVER
THE BAY OF GREEN BAY AND NORTHERN LAKE MICHIGAN AS A TIGHT
PRESSURE GRADIENT RETAINS ITS GRIP ACROSS THE GREAT LAKES REGION.

LMZ521-522-541-021015-
/O.CON.KGRB.SC.Y.0069.000000T0000Z-121102T1800Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
912 PM CDT THU NOV 1 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT FRIDAY...

* NORTHWEST WINDS 15 TO 25 KTS.

* WAVES 2 TO 4 FT. HIGHEST WAVES ALONG NORTHERN DOOR COUNTY AND
  TOWARD THE OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
703 
WHUS73 KGRB 020851
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
351 AM CDT FRI NOV 2 2012

...GUSTY WINDS WILL PERSIST THIS MORNING...

.GUSTY NORTHWEST WINDS WILL CONTINUE THIS MORNING OVER THE BAY OF
GREEN BAY AND NORTHERN LAKE MICHIGAN AS A TIGHT PRESSURE GRADIENT
RETAINS ITS GRIP ACROSS THE GREAT LAKES REGION.

LMZ521-522-541-021800-
/O.CON.KGRB.SC.Y.0069.000000T0000Z-121102T1800Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
351 AM CDT FRI NOV 2 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* NORTHWEST WINDS 15 TO 25 KTS WITH MORNING GUSTS TO 30 KTS.

* WAVES 3 TO 5 FT. HIGHEST WAVES ALONG NORTHERN DOOR COUNTY AND
  TOWARD THE OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

TH
258 
WHUS73 KGRB 021506
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1006 AM CDT FRI NOV 2 2012

...GUSTY WINDS WILL PERSIST THROUGH THIS AFTERNOON...

.GUSTY NORTHWEST WINDS WILL CONTINUE THIS AFTERNOON OVER THE BAY
OF GREEN BAY AND NORTHERN LAKE MICHIGAN AS A TIGHT PRESSURE
GRADIENT RETAINS ITS GRIP ACROSS THE GREAT LAKES REGION.

LMZ521-522-541-022100-
/O.EXT.KGRB.SC.Y.0069.000000T0000Z-121102T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
1006 AM CDT FRI NOV 2 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

* NORTHWEST WINDS 15 TO 25 KTS WITH GUSTS TO 30 KTS.

* WAVES 3 TO 5 FT. HIGHEST WAVES ALONG NORTHERN DOOR COUNTY AND 
  TOWARD THE OPEN WATERS. 

* WINDS AND WAVES WILL SLOWLY EASE FOR THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
240 
WHUS73 KGRB 022023
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
323 PM CDT FRI NOV 2 2012

...DIMINISHING WINDS AND WAVES...

LMZ521-522-541-022130-
/O.CAN.KGRB.SC.Y.0069.000000T0000Z-121102T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
323 PM CDT FRI NOV 2 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

NORTH TO NORTHWEST WINDS WILL CONTINUE AT 10 TO 20 KTS THIS
EVENING. A FEW GUSTS TO 25 KTS ARE POSSIBLE ALONG NORTHERN DOOR
COUNTY. WAVES OF 2 TO 4 FT ARE EXPECTED.

$$
BERSCH

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 31, 3:39 AM CDT, 1 hour 1 minute earlier.

Area forecast discussion, Oct 31, 3:39 AM CDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
339 AM CDT WED OCT 31 2012

.SHORT TERM...TODAY/TONIGHT/THURSDAY. WINDS CONTINUE NEAR ADVISORY
LEVELS OVER PARTS OF DOOR COUNTY EARLY THIS MORNING...AS A RESULT
WILL LET THE ADVISORY RUN ITS COURSE THIS MORNING AS THE PRESSURE
GRADIENT LINGERS TODAY. CLOUDS FROM THE EAST COAST STORM WILL
CONTINUE TO BRUSH OVER EASTERN WISCONSIN. RADARS SHOW RETURNS
FROM CENTRAL UPPER MICH TO DOOR COUNTY. THIS PCPN WAS RUNNING INTO
THE DRY AIR MASS BUT NEVERTHELESS WILL KEEP SMALL POPS GOING OVER
DOOR COUNTY TODAY.

OTHERWISE THE REST OF THE FORECAST AREA WILL BE BETWEEN THE SLOWLY
DEPARTING EAST COAST STORM AND A WEAKENING SHORT WAVE OVER THE
NORTHERN PLAINS. AS THE EAST COAST LOW WITH WRAP AROUND SUBSIDENCE
DEPARTS...A FEW CLOUDS FROM THE NORTHERN PLAINS SYSTEM WILL BRUSH
OVER WESTERN SECTIONS LATER TONIGHT INTO THURSDAY. SYSTEM CLOUDS
EXPECTED TO DEPART QUICKLY EARLY THURSDAY FOLLOWED WITH PERHAPS
LAKE EFFECT CLOUDS FROM LAKE SUPERIOR LATER THURSDAY WITH THE CAA
FLOW.

.LONG TERM...THURSDAY NIGHT THROUGH TUESDAY.

THIS FORECAST PERIOD BEGINS WITH AN UPPER LEVEL RIDGE AND SURFACE
HIGH PRESSURE MOVING INTO THE WESTERN GREAT LAKES REGION AS THE
SYSTEM TO THE EAST SLOWLY DEPARTS. FLOW ALOFT SPEEDS UP AND
ANOTHER SYSTEM IS FORECAST TO MOVE IN...BRINGING PRECIPITATION
INTO REGION FOR THE WEEKEND. THE BEST CHANCE APPEARS TO BE ON
SATURDAY WITH SLIGHT CHANCE POPS CONTINUING THROUGH SUNDAY.
PRECIPITATION TYPE COULD BE MESSY...WITH RAIN AND/OR SNOW EARLY
CHANGING TO MAINLY RAIN DURING THE DAY. STILL SOME ISSUES WITH
TIMING OF THE SYSTEM SO WILL SEE HOW FUTURE MODEL RUNS HANDLE IT.
OVERALL CONDITIONS SHOULD GENERALLY BE DRY THROUGH THE EARLY PART
OF NEXT WEEK. TEMPERATURES ARE NOT EXPECTED TO STRAY FAR FROM
SEASONAL NORMALS.
&&

.AVIATION...MVFR CLOUD DECK WILL CONTINUE TO SPREAD SLIGHTLY
SOUTHWEST OVER THE MUCH OF NORTHEAST WISCONSIN INCLUDING POSSIBLY
GRB THOUGH PERHAPS NOT ATW/OSH.   OTHER SCT-BKN MVFR CLOUDS WILL LIKELY
INCREASE IN COVERAGE OVER IRON MOUNTAIN...LAND O LAKES...AND EAGLE
RIVER LATE TONIGHT INTO WEDNESDAY MORNING.  THE CLOUDS WILL
DISSIPATE FIRST OVER NORTH-CENTRAL WISCONSIN BY MIDDAY BUT WILL
LIKELY TAKE TO LATER WEDNESDAY AFTERNOON FOR AREAS EAST OF THE FOX
VALLEY AND LAKESHORE.  OTHERWISE...GUSTY NORTHWEST SURFACE WINDS AT
GRB/ATW/OSH/MTW/SUE/MNM WILL CONTINUE THROUGH WEDNESDAY AFTERNOON
AND MAY CAUSE CROSSWIND CONSIDERATIONS FOR SOME AIRCRAFT.

MPC
&&

.MARINE...GALES WILL CONTINUE THIS MORNING...ESPECICALLY OVER THE
NORTH HALF OF DOOR COUNTY. LATER SHIFTS WILL LIKELY LOWER THE
GALE TO A SCA TODAY.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 10 AM CDT THIS MORNING FOR WIZ022.

&&

TDH/MG
Hazardous weather outlook, Oct 31, 4:19 AM CDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
419 AM CDT WED OCT 31 2012

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-011100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
419 AM CDT WED OCT 31 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

STRONG NORTH WINDS OVER DOOR COUNTY THIS MORNING WILL RESULT IN
HAZARDOUS TRAVEL CONDITIONS FOR HIGH PROFILE VEHICLES. THE WINDS
ARE EXPECTED TO GRADUALLY DIMINISH LATER TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS OVER DOOR COUNTY ARE REQUESTED TO REPORT PEAK WIND GUSTS
TO THE NATIONAL WEATHER SERVICE IN GREEN BAY.

LMZ521-522-541>543-011100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
419 AM CDT WED OCT 31 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

NORTH GALES WITH WILL CONTINUE THIS MORNING OVER LOCATIONS NEAR
NORTHERN DOOR COUNTY...OTHERWISE WINDS WILL BE DIMINISHING TODAY
BUT STILL REMAIN BLUSTERY FROM THE NORTHWEST.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

BLUSTERY NORTHWEST WINDS ON THURSDAY WILL CONTINUE TO PRODUCE
CONDITIONS HAZARDOUS TO SMALL CRAFT.

TH/MG

Nearby

Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.